Show simple item record

dc.contributor.authorGugushvili, S.en_US
dc.contributor.authorKlaassen, C.A.J.en_US
dc.date.accessioned2013-10-09T15:06:06Z
dc.date.available2013-10-09T15:06:06Z
dc.date.issued2012en_US
dc.identifier.citationBernoulli: A Journal of Mathematical Statistics and Probability, 18(3), 1061-1098en_US
dc.identifier.issn1350-7265
dc.identifier.urihttp://hdl.handle.net/1871/48441
dc.format.extent38en_US
dc.relation.uri10.3150/11-BEJ362
dc.title$\sqrt{n}$-consistent parameter estimation for systems of ordinary differential equations: bypassing numerical integration via smoothingen_US
dc.typeArticle / Letter to editoren_US
dc.creator.metisIdVU1106067
dc.creator.metisIdVU1022321
dc.identifier.metisId287894
dc.provenance.metis2012-07-12 00:00
dc.source.volume18
dc.source.journalTitleBernoulli: A Journal of Mathematical Statistics and Probabilityen_US
dc.source.startpage1061
dc.source.endpage1098
dc.source.issue3
dc.creator.facultyFaculteit der Exacte Wetenschappennl_NL
dc.coverage.researchinstituteVU FEW 01030000nl_NL
dc.date.updated2014-01-30T08:33:37Z


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record